Alert archive / North Dakota / Frost Advisories in 2014

Frost Advisory 7, NWS Bismarck, ND

September 13, 201416 counties in North Dakota

NWS Bismarck, ND issued this frost advisory at Sep 13, 2014, 2:29 PM MDT for 16 counties in North Dakota. It took effect at Sep 14, 2014, 2:00 AM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 13, 2014, 2:29 PM MDT (20:29 UTC)
In effect from
Sep 14, 2014, 2:00 AM MDT
Expired
Sep 14, 2014, 8:00 AM MDT
In force
6 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Slope County, ND, Stark County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 162 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2014-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2014-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1191 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

010 
WWUS73 KBIS 132029
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
329 PM CDT SAT SEP 13 2014

...AREAS OF FROST WEST TONIGHT...

.AFTER THE WINDS DIMINISH EARLY THIS EVENING AND THE CLOUDS CLEAR
OUT OVERNIGHT...THE TEMPERATURES WILL FALL INTO THE LOWER TO
MIDDLE 30S ALONG AND WEST OF THE MISSOURI RIVER. AREAS OF FROST
ARE AGAIN LIKELY ACROSS WESTERN NORTH DAKOTA...AT PLACES LIKE
CROSBY...WILLISTON...MEDORA...DICKINSON...BOWMAN...NEW SALEM...
HAZEN AND FORT YATES. FOLLOWING THIS...ONE MORE NIGHT OF PATCHY
FROST IS EXPECTED SUNDAY NIGHT. THEN A WARMING TREND WILL KEEP THE
GROWING SEASON GOING FOR ANOTHER WEEK OR SO. THOSE WISHING TO
PROTECT TENDER PLANTS SHOULD TAKE PRECAUTIONS TONIGHT AND POSSIBLY
AGAIN SUNDAY NIGHT.

NDZ001-002-009-010-017>021-031>034-040>045-140430-
/O.NEW.KBIS.FR.Y.0007.140914T0800Z-140914T1400Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-
BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES
329 PM CDT SAT SEP 13 2014 /229 PM MDT SAT SEP 13 2014/

...FROST ADVISORY IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT
/8 AM MDT/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM
CDT /8 AM MDT/ SUNDAY. 

* TEMPERATURE...MORNING LOWS 33 TO 36 SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$
WAA
4 follow-up statements
988 
WWUS73 KBIS 132353
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
653 PM CDT SAT SEP 13 2014

...AREAS OF FROST WEST TONIGHT...

.AFTER THE WINDS DIMINISH EARLY THIS EVENING AND THE CLOUDS CLEAR
OUT OVERNIGHT...THE TEMPERATURES WILL FALL INTO THE LOWER TO
MIDDLE 30S ALONG AND WEST OF THE MISSOURI RIVER. AREAS OF FROST
ARE AGAIN LIKELY ACROSS WESTERN NORTH DAKOTA...AT PLACES LIKE
CROSBY...WILLISTON...MEDORA...DICKINSON...BOWMAN...NEW SALEM...
HAZEN AND FORT YATES. FOLLOWING THIS...ONE MORE NIGHT OF PATCHY
FROST IS EXPECTED SUNDAY NIGHT. THEN A WARMING TREND WILL KEEP
THE GROWING SEASON GOING FOR ANOTHER WEEK OR SO. THOSE WISHING TO
PROTECT TENDER PLANTS SHOULD TAKE PRECAUTIONS TONIGHT AND
POSSIBLY AGAIN SUNDAY NIGHT.

NDZ001-002-009-010-017>021-031>034-040>045-140800-
/O.CON.KBIS.FR.Y.0007.140914T0800Z-140914T1400Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-
BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES
653 PM CDT SAT SEP 13 2014 /553 PM MDT SAT SEP 13 2014/

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO
9 AM CDT /8 AM MDT/ SUNDAY...

* TEMPERATURE...MORNING LOWS 33 TO 36 SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$

AYD
103 
WWUS73 KBIS 140236
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
936 PM CDT SAT SEP 13 2014

...AREAS OF FROST WEST TONIGHT...

.TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S ALONG AND
WEST OF THE MISSOURI RIVER AND INTO FAR NORTHWEST NORTH DAKOTA
TONIGHT. AREAS OF FROST ARE AGAIN LIKELY AT PLACES LIKE
CROSBY...WILLISTON...MEDORA...DICKINSON... BOWMAN...NEW
SALEM...HAZEN AND FORT YATES. FOLLOWING THIS...ONE MORE NIGHT OF
PATCHY FROST IS EXPECTED SUNDAY NIGHT. THEN A WARMING TREND WILL
KEEP THE GROWING SEASON GOING FOR ANOTHER WEEK OR SO. THOSE
WISHING TO PROTECT TENDER PLANTS SHOULD TAKE PRECAUTIONS TONIGHT
AND POSSIBLY AGAIN SUNDAY NIGHT.

NDZ001-002-009-010-017>021-031>034-040>045-141045-
/O.CON.KBIS.FR.Y.0007.140914T0800Z-140914T1400Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-
BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES
936 PM CDT SAT SEP 13 2014 /836 PM MDT SAT SEP 13 2014/

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO
9 AM CDT /8 AM MDT/ SUNDAY...

* TEMPERATURE...MORNING LOWS 33 TO 36 SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$

AYD
305 
WWUS73 KBIS 140808
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
308 AM CDT SUN SEP 14 2014

...AREAS OF FROST WEST EARLY THIS SUNDAY MORNING...

.TEMPERATURES WILL CONTINUE TO FALL THROUGH THE LOWER AND MIDDLE
30S EARLY THIS SUNDAY MORNING ALONG AND WEST OF THE MISSOURI RIVER
AND INTO FAR NORTHWEST NORTH DAKOTA. AREAS OF FROST ARE LIKELY AT
PLACES LIKE CROSBY...WILLISTON...MEDORA...DICKINSON...
BOWMAN...NEW SALEM...HAZEN AND FORT YATES. ONE MORE NIGHT OF
PATCHY FROST IS EXPECTED SUNDAY NIGHT...THEN A WARMING TREND WILL
KEEP THE GROWING SEASON GOING FOR ANOTHER WEEK OR SO. THOSE
WISHING TO PROTECT TENDER PLANTS SHOULD TAKE PRECAUTIONS.

NDZ001-002-009-010-017>021-031>034-040>045-141400-
/O.CON.KBIS.FR.Y.0007.000000T0000Z-140914T1400Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-
BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES
308 AM CDT SUN SEP 14 2014 /208 AM MDT SUN SEP 14 2014/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

* TEMPERATURE...LOWS 33 TO 36 SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$

CK
965 
WWUS73 KBIS 141404
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
904 AM CDT SUN SEP 14 2014

...WARMING TEMPERATURES ENDS FROST THREAT...

.THE FROST ADVISORY HAS EXPIRED.

NDZ001-002-009-010-017>021-031>034-040>045-141515-
/O.EXP.KBIS.FR.Y.0007.000000T0000Z-140914T1400Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-
BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES
904 AM CDT SUN SEP 14 2014 /804 AM MDT SUN SEP 14 2014/

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY HAS EXPIRED.

$$

WAA

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at Sep 13, 11:47 AM MDT, 2 hours 42 minutes earlier.

Area forecast discussion, Sep 13, 11:47 AM MDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1247 PM CDT SAT SEP 13 2014

.UPDATE...
ISSUED AT 1235 PM CDT SAT SEP 13 2014

COLD FRONT PROGRESSING THROUGH THE REGION EARLY THIS AFTERNOON. SO
FAR SHOWERS ARE ONLY VERY WIDELY SCATTERED ACROSS THE NORTH WITH
MORE SHOWERS UPSTREAM IN SASK. WILL MAINTAIN SLIGHT CHANCE
THROUGH THE AFTERNOON NORTH. ONLY UPDATE WILL BE FOR WINDS...RAISED A
BIT WEST TO 20 TO 30 MPH.

UPDATE ISSUED AT 845 AM CDT SAT SEP 13 2014

CANCELLED THE FROST ADVISORY. REFINED THE CLOUD COVER BASED ON
SATELLITE TRENDS AS HIGH CLOUDS ARE FADING A BIT CENTRAL. UPPED
THE WINDS A BIT AFTER THE FRONTAL PASSAGE.

UPDATE ISSUED AT 633 AM CDT SAT SEP 13 2014

LATEST SURFACE ANALYSIS SHOWS SURFACE CDFNT OVER WESTERN NORTH
DAKOTA WITH STRATOCU DECK DROPPING SOUTH FROM ALBERTA AND WESTERN
SASKATCHEWAN INTO NORTH CENTRAL MONTANA. LATEST 10 UTC RAP LOOKS
TO BE A LITTLE TOO QUICK IN BRINGING HIGHER 850 MB MOISTURE INTO
WESTERN NORTH DAKOTA...BUT BASED ON LATEST SATELLITE AND
OBSERVATIONS HAVE BUMPED UP SKY COVER ACROSS THE WEST LATER THIS
MORNING AND OVER THE NORTH AND CENTRAL THIS AFTERNOON. NO CHANGES
TO POPS AT THIS TIME...KEEPING SLIGHT CHANCE MAINLY NORTH OF THE
I94 CORRIDOR...WHICH IS IN AGREEMENT WITH LATEST RAP/HRRR
ITERATIONS. CURRENT TEMPERATURES REMAIN IN THE MID 30S ACROSS MOST
OF THE FROST ADVISORY AREA...THUS WILL KEEP IT GOING.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 308 AM CDT SAT SEP 13 2014

EARLY MORNING WATER VAPOR IMAGERY SHOWED AN UPPER WAVE MOVING
SOUTHEAST ACROSS SOUTHERN SASKATCHEWAN WHICH WAS PUSHING A COLD
FRONT TOWARDS THE STATE. THE UPPER WAVE IS EXPECTED TO MOVE
QUICKLY ACROSS THE NORTHERN PLAINS TODAY ALONG WITH THE COLD
FRONT. THE MAIN QUESTION WILL BE HOW FAR SOUTH TO BRING A CHANCE
OF RAIN SHOWERS TODAY AS THE WAVE / COLD FRONT PASS. THERE ARE A
WIDE VARIETY OF MODEL SOLUTIONS WITH DIFFERING PLACEMENT...BUT DUE
TO THE STRENGTH OF THE WAVE OPTED TO FAVOR THE MODELS WHICH BRING
THE RAIN CHANCES FARTHER SOUTH INTO NORTH DAKOTA. IN FACT...AM A
BIT CONCERNED WE MAY NOT HAVE TAKEN THE POPS FAR ENOUGH SOUTH IF
THE 4.0KM WRF NMM VERIFIES. A POTENTIAL LIMITING FACTOR COULD BE
DRY AIR IN THE LOW LEVELS...SO KEPT THE RAIN CHANCES GENERALLY
NORTH OF I-94.

THE NEXT CONCERN SURROUNDS THE FROST ADVISORY WHICH IS IN PLACE
ACROSS ROUGHLY THE SOUTHERN HALF OF THE FORECAST AREA THIS
MORNING. PASSING HIGH CLOUDS AHEAD OF THE UPPER WAVE HAVE
HELPED TEMPERATURES RISE A FEW DEGREES OVERNIGHT IN SOME
LOCATIONS...BUT READINGS IN THE ADVISORY AREA REMAIN IN THE 30S
TO LOWER 40S. THE HIGH CLOUDS ARE RATHER THIN ON THEIR SOUTHERN
EDGE...AND WITH GFS LAMP GUIDANCE STILL SUPPORTING FALLING
TEMPERATURES AT MOST LOCATIONS...WILL KEEP THE ADVISORY IN PLACE.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 308 AM CDT SAT SEP 13 2014

THE LONG TERM PERIOD BEGINNING SUNDAY LOOKS RATHER TRANQUIL THROUGH
MID WEEK. PATCHY MORNING FROST CAN NOT BE RULED OUT EARLY SUNDAY AND
MONDAY MORNINGS WITH SURFACE HIGH PRESSURE OVER THE AREA AND A
NORTHWEST UPPER FLOW KEEPING SEASONABLY COOL AIR OVER THE NORTHERN
PLAINS. OTHERWISE IT LOOKS DRY WITH A WARMING TREND THROUGH MIDWEEK.
MORNING LOWS IN THE MID 30S TO LOWER 40S...AND DAYTIME HIGHS IN
THE UPPER 50S AND 60S SUNDAY AND MONDAY...WILL WARM TO THE MID 40S
TO MID 50S FOR LOWS...AND 70S FOR HIGHS BY MID TO LATE WEEK.

A PROGRESSIVE UPPER LEVEL TROUGH MOVING ONTO THE WESTERN U.S. COAST
ON THURSDAY WILL APPROACH THE NORTHERN PLAINS BY LATE FRIDAY.
THERE ARE DIFFERENCES IN THE HANDLING OF THIS WAVE BETWEEN THE GFS
AND ECMWF MODELS BUT BOTH BRING INCREASING MOISTURE AND A SMALL
CHANCE OF SHOWERS AND ISOLATED THUNDER LATE THURSDAY INTO EARLY
FRIDAY...WITH THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY
AND FRIDAY NIGHT AND POSSIBLY LINGERING IN THE EAST EARLY
SATURDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1235 PM CDT SAT SEP 13 2014

COLD FRONT PROGRESSING THROUGH THE REGION. WHILE VFR CONDITIONS
ARE FORECAST THROUGH THE PERIOD...CLOUDS WILL LOWER TO 3 TO 5
THOUSAND AGL AS THE COOLER AIR MOVES IN FROM. SCATTERED SHOWERS
EXPECTED ACROSS THE NORTH UNTIL 00Z. TO WIDELY SCATTERED TO
INCLUDE IN THE TAF AT THIS TIME.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...WAA
SHORT TERM...CK
LONG TERM...TWH
AVIATION...WAA
Hazardous weather outlook, Sep 13, 7:57 AM MDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
857 AM CDT SAT SEP 13 2014

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-141400-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
857 AM CDT SAT SEP 13 2014 /757 AM MDT SAT SEP 13 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PATCHY FROST IS POSSIBLE SUNDAY MORNING WEST OF THE MISSOURI
RIVER...AND ACROSS THE AREA MONDAY MORNING.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

WA

Nearby

Frost Advisories in North Dakota, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.